It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Interesting - I am in the same boat as you - but different water, so to speak. I have never taken an SSRI, but have just started taking celexa to try and combat my new-found panic attacks (fun stuff). The first week I took 10 mg and I just stepped up Thurs to 20mg. I was just about through what I think was the worst of the side effects when I upped the dose like I was supposed to. It was kind of like starting over.

I don't have too much dizziness, but I had a marked increase in anxiety, nervousness, jitters. I am taking 1 - 1.5 mg per day of ativan just to get through the initial weeks of the celexa. Then I hope to gradually stop the ativan completely.

On the lexapro v. celexa discussion. I have a friend who takes lexapro and felt great once it kicked in. She's only been on it a few months and is taking a relatively small dose (5 mg). She has already seen a need to go ahead and up that to 10mg because it wasn't as effective as she had hoped. She is taking it for depression - not anxiety. My doctor specifically chose celexa for me because, in her experience, celexa's up front side effects are a bit worse (I can vouch for that), but longer term, there seem to be a lower incidence of side effects that some other SSRIs. Now I have certainly see reviews to the contrary, but I am trusting my doc on this one. She hasn't failed me yet! Maybe celexa is either a love it or hate it kind of drug. You seemed to do well on it before, so that gives me hope.

Like I said, my friend has been doing fine on the lexapro and she lost that foggy, spacey, tired feeling after about 2 weeks. But she also took a pretty low dose. Hope this helps.
Lexapro must be pretty strong because I am only on 5mg. I started on Tues. So, it's almost 5 days once I take my dose tonight. I guess the worst side effects I have had so far is that I am so tired. Even on 5mg. I also have had some sweating and nausea. I am taking 0.5 mg of klonopin at night for sleep (the nurse at my physcians office) told me that will help with the restlessness and or possible insomnia you can get at first with Lexapro. I imagine the combination of both the klonopin and Lexapro could be making me tired as well. I have never really been able to take more than .5mg of the Klonopin at night. If I take it during the day I am a zoombie for several hours. I really hope Lexapro does the trick. I tried Prozac over a year ago and it was HORRIBLE!!! It sent my anxiety into overload and my blood pressure sky high. I was really scared to try anymore meds after the Prozac experience but I need to do something more than the Klonopin at night. It's just not cutting it.





All times are GMT -7. The time now is 06:41 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!